# SDR UPS804944

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 565192744
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT VERTICAL STAB TO FUSELAGE ATTACH ANGLE HAS 1 INCH LONG CRACK.  REPAIRED PER UPS EO DC8-5310-7585-A.
